nsitional//EN" "http://www.w3.org/TR/xhtml1/DTD/xhtml1-transitional.dtd"> eiter
Universität Leipzig
Mathematisches Institut
Abteilung: Algebra
Neues Augusteum, Zimmer 515
Augustusplatz 10
04109 Leipzig
Telefon: +49-(0)341-97 32186
E-Mail: Public Key

Aktuelles

Ab Wintersemester 2014/15 arbeite ich am Institut für Geometrie der TU Dresden.

Lehre

Algebraische Geometrie, Sommersemester 2014.
Geometrie von linearen Matrixungleichungen, Sommersemester 2014.
Der Gödelsche Unvollständigkeitssatz (Seminar), Sommersemester 2014.
Logik und Modelltheorie, Wintersemester 2013/14.
Konvexität (Seminar), Wintersemester 2013/14.
Reelle algebraische Geometrie 2, Sommersemester 2013.
Reelle algebraische Geometrie 1, Wintersemester 2012/13.
Algebra 1, Wintersemester 2012/13.
Grundwissen Algebra/Zahlentheorie, Sommersemester 2012.
Diskrete Strukturen für Informatiker, Wintersemester 2011/12.
Konvexität 2, Wintersemester 2011/12.
Konvexität, Sommersemester 2011.
Linear Algebra for Physicists, Wintersemester 2010/11.

Preprints


Publikationen

  1. "How Fast Do Polynomials Grow on Semialgebraic Sets?"
    with Pinaki Mondal,
    erscheint in Journal of Algebra.

  2. "Hyperbolic Polynomials and Generalized Clifford Algebras"
    mit Andreas Thom,
    Discrete and Computational Geometry (2014).
    doi:10.1007/s00454-014-9598-1

  3. "Smooth Hyperbolicity Cones are Spectrahedral Shadows"
    mit Raman Sanyal,
    Mathematical Programming, Series B, Special Issue "Lifts of Convex Sets" (2014).
    doi:10.1007/s10107-014-0744-6

  4. "Can You Compute the Operator Norm?"
    mit Tobias Fritz und Andreas Thom,
    erscheint in Proceedings of the American Mathematical Society.

  5. "Determinantal Representations and the Hermite Matrix"
    mit Daniel Plaumann und Andreas Thom,
    Michigan Mathematical Journal 62 (2), 407-420 (2013).
    doi:10.1307/mmj/1370870379

  6. "Real Closed Separation Theorems and Applications to Group Algebras"
    mit Andreas Thom,
    Pacific Journal of Mathematics 263 (2), 435-452 (2013).
    doi: 10.2140/pjm.2013.263.435

  7. "Polynomials with and without Determinantal Representations"
    mit Andreas Thom,
    Linear Algebra and its Applications 437 (7), 1579-1595 (2012).
    doi:10.1016/j.laa.2012.04.043

  8. "Positivstellensätze for Real Function Algebras"
    mit Murray Marshall,
    Mathematische Zeitschrift 270 (3-4), 889-901 (2012).
    doi:10.1007/s00209-010-0831-1

  9. "Positive Polynomials and Projections of Spectrahedra"
    mit João Gouveia,
    SIAM Journal on Optimization 21 (3), 960-976 (2011).
    doi: 10.1137/100801913

  10. "On the Real Multidimensional Rational K-Moment Problem"
    mit Jaka Cimpric und Murray Marshall,
    Transactions of the American Mathematical Society 363 (11), 5773-5788 (2011)
    doi:10.1090/S0002-9947-2011-05225-6

  11. "Closures of Quadratic Modules"
    mit Jaka Cimpric und Murray Marshall,
    Israel Journal of Mathematics 183 (1), 445-474 (2011).
    doi:10.1007/s11856-011-0056-y

  12. "Tracial Algebras and an Embedding Theorem"
    mit Andreas Thom,
    Journal of Functional Analysis 259, 2939-2960 (2010).
    doi:10.1016/j.jfa.2010.08.010

  13. "Representation and Approximation of Positivity Preservers"
    Journal of Geometric Analysis 20 (3), 751-770 (2010).
    doi:10.1007/s12220-010-9126-3

  14. "On Semidefinite Representations of Non-closed Sets"
    Linear Algebra and its Applications 432, 3072-3078 (2010).
    doi:10.1016/j.laa.2010.02.005

  15. "Exposed Faces of Semidefinitely Representable Sets"
    mit Daniel Plaumann und Markus Schweighofer,
    Siam Journal on Optimization 20 (4), 1944-1955 (2010).
    doi:10.1137/090750196

  16. "Positive Polynomials and Sequential Closures of Quadratic Modules"
    Transactions of the American Mathematical Society 362, 2619-2639 (2010).
    doi:10.1090/S0002-9947-09-05001-6

  17. "Stability of Quadratic Modules"
    manuscripta mathematica 129 (2), 251-271 (2009).
    doi:10.1007/S00229-009-0258-3

  18. "An Elementary Proof of Schmüdgen's Theorem on the Moment Problem of Closed Semi-Algebraic Sets"
    Proceedings of the American Mathematical Society 136, 529-537 (2008).
    doi:10.1090/S0002-9939-07-09087-9

  19. "A Note on the Representation of Positive Polynomials with Structured Sparsity"
    mit David Grimm und Markus Schweighofer,
    Archiv der Mathematik 5, 399-403 (2007).
    doi:10.1007/s00013-007-2234-z

  20. "SOS Approximations of Nonnegative Polynomials via Simple High Degree Perturbations"
    mit Jean B. Lasserre,
    Mathematische Zeitschrift 256 (1), 99-112 (2007).
    doi:10.1007/s00209-006-0061-8


Weiteres





Aufrufe seit dem 01.10.2009.